# SDR 97ZZZX4661

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Casting
- Part number: 513485
- Condition: Cracked
- Location: Engine Pylon
- Component: 51859410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A FLEET-WIDE INSPECTION OF AIRCRAFT, A CASTING CRACK WAS FOUND ON A SECOND UNIT WITHIN FLEET.
